# SDR UALA2010100803733

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,968 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32896961
- Part serial: 42
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ISSUES. CHRONIC "LT PACK TEMP" MESSAGE.  LT PACK FLOW CONTROL VALVE AND LOW LIMIT VALVE WERE CHANGED IAW MM. INSTALLED NEW VALVES IAW ABOVE.
